논문KCI 등재
Certain unified integral formulas involving the generalized modified k-Bessel function of first kind
2
조회
0
다운로드
5
인용
0
참고문헌
키워드
주제분류수학
초록
Generalized integral formulas involving the generalized modified $k$-Bessel function $J_{k,\nu }^{b,c,\gamma ,\lambda }\left( z\right) $ of first kind are expressed in terms generalized Wright functions. Some interesting special cases of the main results are also discussed
Abstract
Generalized integral formulas involving the generalized modified $k$-Bessel function $J_{k,\nu }^{b,c,\gamma ,\lambda }\left( z\right) $ of first kind are expressed in terms generalized Wright functions. Some interesting special cases of the main results are also discussed
참고문헌 (24)
- S. Ali, "On some new unified integrals", Advances in Computational Mathematics and its Applications, 1(3), pp.151~153 (2012)
- E. W. Barnes, "A new development of the theory of the hypergeometric functions", Proc. Lond. Math. Soc, 6, pp.141~177 (1908)
- Y. A. Brychkov, "Handbook of Special Functions" (2008), CRC
- E. Cahen, "Sur la fonction ζ(s) de Riemann et sur des fonctions analogues", Ann. Sci. ´E cole Norm. Sup. (3), 11, pp.75~164 (1894)
- J. Choi, "Certain unified integrals associated with Bessel functions", Bound. Value Probl, 2013, pp.9~ (2013)
- 최준상, "Certain new integral formulas involving the generalized Bessel functions", 대한수학회보, 51(4), pp.995~1003 (2014), 대한수학회
- J. Choi, "Integral representations for Srivastava’s triple hypergeometric functions", Taiwanese J. Math, 15(6), pp.2751~2762 (2011)
- R. Diaz, "On hypergeometric functions and Pochhammer k-symbol", Divulg. Mat, 15(2), pp.179~192 (2007)
- A. Erd´elyi, "Higher Transcendental Functions. Vols. I, II" (1953), McGraw-Hill Book Company, Inc.
- C. Fox, "The asymptotic expansion of generalized hypergeometric functions", Proc. Lond. Math. Soc, 27(4), pp.389~400 (1928)
- M. Garg, "On a new unified integral", Proc. Indian Acad. Sci. Math. Sci, 114(2), pp.99~101 (2004)
- A. A. Kilbas, "H-transforms", pp.2004, Chapman & Hall
- A. A. Kilbas, "On the generalized Wright function", Fract. Calc. Appl. Anal, 5(4), pp.437~460 (2002)
- A. A. Kilbas, "Generalized fractional integration of Bessel function of the first kind", Integral Transforms Spec. Funct, 19(11-12), pp.869~883 (2008)
- A. A. Kilbas, "Fractional integration of the product of Bessel function of the first kind", Fract. Calc. Appl. Anal, 13(2), pp.159~175 (2010)
- F. Mainardi, "The pioneer of the Mellin-Barnes integrals", J. Comput. Appl. Math, 153(1-2), pp.331~342 (2003)
- F. Oberhettinger, "Tables of Mellin Transforms" (1974), Springer
- S. Pincherle, "Sulle funzioni ipergeometriche generalizzate Nota I, Atti della Reale Ac-cademia dei Lincei. Rendiconti della Classe di Scienze Fisiche, Vol. 4", pp.694~700 (1888)
- S. Pincherle, "Opere Scelte-I, Unione Matematica Italiana", pp.223~239 (1954), Ed. Cremonese
- E. D. Rainville, "Special Functions" (1960), Macmillan
- L. G. Romero, "The k-Bessel function of first kind", International Mathematical Forum, 7(38), pp.1859~1864 (2012)
- G. N. Watson, "A Treatise on the Theory of Bessel Functions, Cambridge Mathematical Library" (1995), Camdridge University Press
- E. M. Wright, "The asymptotic expansion of integral functions defined by Taylor series", Philos. Trans. Roy. Soc. London, Ser. A, 238, pp.423~451 (1940)
- E. M. Wright, "The asymptotic expansion of the generalized hypergeometric function", Proc. Lond. Math. Soc. (2), 46, pp.389~408 (1940)
관련 논문AI추천
Extended Wright-Bessel function and its propertiesGauhar Rahman, Kottakkaran Sooppy Nisar, Muhammad Arshad, Shahid Mubeen대한수학회 · 대한수학회논문집2018 · 제33권 제1호Certain integration formulae for the generalized $k$-Bessel functions and Deleure hyper-Bessel function김용섭대한수학회 · 대한수학회논문집2019 · 제34권 제2호Certain new integral formulas involving the generalized Bessel functions최준상, Praveen Agarwal, Sudha Mathur, Sunil Dutt Purohit대한수학회 · 대한수학회보2014 · 제51권 제4호Certain Fractional Integrals and Image Formulas Of Generalized $\mathtt{k}$-Bessel Function최준상, Gurmej Singh, Mehar Chand, Praveen Agarwal대한수학회 · 대한수학회논문집2018 · 제33권 제2호Generalized fractional integration of k-Bessel functionG. Rahman, K.S. NISAR, M. ARSHAD, S. MUBEEN장전수학회 · Advanced Studies in Contemporary Mathematics2017 · 제27권 제4호Integral Formulas Involving a Product of Generalized Bessel Functions of the First Kind최준상, Dinesh Kumar, Sunil Dutt Purohit경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2016 · 제56권 제1호
이 간행물의 다른 논문 (21건)
Galois irreducible polynomials권미연, 이지은, 이기석pp. 1-6Extended zero-divisor graphs of idealizationsJilali Mikram, Fouad Taraza, Driss Bennispp. 7-17Invo-clean unital ringsPeter V. Danchevpp. 19-27Certain integrals associated with generalized Mittag-Leffler functionShilpi Jain, Praveen Agarwal, 최준상, Mohammad Mehdi Rashidipp. 29-38Convergence of a new multistep iteration in convex cone metric spacesBirol Gunduzpp. 39-46
